# SDR UIEA2012062200275

- Difficulty date: June 22, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 68,370 hours, 20,806 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Condition: Faulted
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAULT EICAS AFTER LANDING THREE ATTEMPTS.  PERFORMED OPS CHECK OF APU IAW FIM 49-11-00, FIG 106A.  NO FAULTS NOTED - GROUND CHECK OK.
